RISS 학술연구정보서비스

검색

인기 검색어

    다국어 입력

    http://chineseinput.net/에서 pinyin(병음)방식으로 중국어를 변환할 수 있습니다.

    변환된 중국어를 복사하여 사용하시면 됩니다.

    예시)
    • 中文 을 입력하시려면 zhongwen을 입력하시고 space를누르시면됩니다.
    • 北京 을 입력하시려면 beijing을 입력하시고 space를 누르시면 됩니다.
    닫기
    KCI등재

    EXISTENCE THEOREMS OF BOUNDARY VALUE PROBLEMS FOR FOURTH ORDER NONLINEAR DISCRETE SYSTEMS

    한글로보기

    https://www.riss.kr/link?id=A106369294

    • 0

      상세조회
    • 0

      다운로드
    서지정보 열기
    • 내보내기
    • 내책장담기
    • 공유하기
      • URL 복사
    • 오류접수
    인용문이 복사되었습니다.

    부가정보

    다국어 초록 (Multilingual Abstract) kakao i 다국어 번역

    In the manuscript, we concern with the existence of solutions of boundary value problems for fourth order nonlinear discrete systems. Some criteria for the existence of at least one nontrivial solution of the problem are obtained. The proof is mainly based upon the variational method and critical point theory. An example is presented to illustrate the main result.
    번역하기

    In the manuscript, we concern with the existence of solutions of boundary value problems for fourth order nonlinear discrete systems. Some criteria for the existence of at least one nontrivial solution of the problem are obtained. The proof is mainly ...

    In the manuscript, we concern with the existence of solutions of boundary value problems for fourth order nonlinear discrete systems. Some criteria for the existence of at least one nontrivial solution of the problem are obtained. The proof is mainly based upon the variational method and critical point theory. An example is presented to illustrate the main result.

    더보기

    참고문헌 (Reference)

    1 C. J. Guo, "Stability analysis of mathematical models for nonlinear growth kinetics of breast cancer stem cells" 40 : 5332-5348, 2017

    2 P. Agarwal, "Some inequalities involving Hadamard-type k-fractional integral operators" 40 : 3882-3891, 2017

    3 T. S. He, "Sign-changing solutions for resonant Neumann problems" 454 : 659-672, 2015

    4 T.S. He, "Positive solutions for discrete fourth-order m-point boundary value problems with variable coefficients" 17 : 13-33, 2012

    5 R.P. Agarwal, "Positive Solutions of Differential, Difference and Integral Equations" Kluwer Academic 1999

    6 Y.Y. Li, "Periodic solutions of a class of fourth-order superlinear differential equations" 2012 : 1-8, 2012

    7 M. H. Huang, "On the existence of ground state solutions of the periodic discrete coupled nonlinear Schrodinger lattice" 2013 : 1-8, 2013

    8 Z. Zhou, "Multiplicity results of breathers for the discrete nonlinear Schrodinger equations with unbounded potentials" 58 : 781-790, 2015

    9 Y. H. Long, "Multiple and sign-changing solutions for discrete Robin boundary value problem with parameter dependence" 15 : 1549-1557, 2017

    10 C. J. Guo, "Moment stability for uncertain stochastic neural networks with time delays" 4 : 523-538, 2015

    1 C. J. Guo, "Stability analysis of mathematical models for nonlinear growth kinetics of breast cancer stem cells" 40 : 5332-5348, 2017

    2 P. Agarwal, "Some inequalities involving Hadamard-type k-fractional integral operators" 40 : 3882-3891, 2017

    3 T. S. He, "Sign-changing solutions for resonant Neumann problems" 454 : 659-672, 2015

    4 T.S. He, "Positive solutions for discrete fourth-order m-point boundary value problems with variable coefficients" 17 : 13-33, 2012

    5 R.P. Agarwal, "Positive Solutions of Differential, Difference and Integral Equations" Kluwer Academic 1999

    6 Y.Y. Li, "Periodic solutions of a class of fourth-order superlinear differential equations" 2012 : 1-8, 2012

    7 M. H. Huang, "On the existence of ground state solutions of the periodic discrete coupled nonlinear Schrodinger lattice" 2013 : 1-8, 2013

    8 Z. Zhou, "Multiplicity results of breathers for the discrete nonlinear Schrodinger equations with unbounded potentials" 58 : 781-790, 2015

    9 Y. H. Long, "Multiple and sign-changing solutions for discrete Robin boundary value problem with parameter dependence" 15 : 1549-1557, 2017

    10 C. J. Guo, "Moment stability for uncertain stochastic neural networks with time delays" 4 : 523-538, 2015

    11 C. J. Guo, "Moment stability for nonlinear stochastic growth kinetics of breast cancer stem cells with time-delays" 21 : 2473-2489, 2016

    12 P. Chen, "Infinitely many solutions for a class of fractional Hamiltonian systems via critical point theory" 39 : 1005-1019, 2016

    13 Z. Zhou, "Homoclinic solutions in periodic difference equations with saturable nonlinearity" 54 : 83-93, 2011

    14 F. Xia, "Homoclinic solutions for second-order nonlinear difference equations with Jacobi operators" 2017 : 1-11, 2017

    15 A. Mai, "Homoclinic solutions for a class of nonlinear difference equations" 2014 : 1-8, 2014

    16 M. H. Huang, "Ground state solutions of the periodic discrete coupled nonlinear Schrodinger equations" 38 : 1682-1695, 2015

    17 X. H. Tang, "Ground state solutions of Nehari-Pohozaev type for Schrodinger-Poisson problems with general potentials" 37 : 4973-5002, 2017

    18 X.H. Tang, "Ground state solutions of Nehari-Pohozaev type for Kirchhoff-type problems with general potentials" 56 : 110-134, 2017

    19 A. Mai, "Ground state solutions for second order nonlinear p-Laplacian difference equations with periodic coefficients" 22 : 1288-1297, 2017

    20 P. Agarwal, "Fractional differential equations for the generalized Mittag-Leffler function" 2018 : 1-8, 2018

    21 E. Thandapani, "Fourth-order nonlinear oscillations of difference equations" 42 : 357-368, 2001

    22 P. Chen, "Existence of solutions for a class of second-order p-Laplacian systems with impulsive effects" 59 : 543-570, 2014

    23 F. Xia, "Existence of periodic solutions for higher order difference equations containing both many advances and retardations" 112 : 239-249, 2018

    24 Y. H. Long, "Existence of multiple solutions to second-order discrete Neumann boundary value problems" 83 : 7-14, 2018

    25 P. Chen, "Existence of infinitely many homoclinic orbits for fourth-order difference systems containing both advance and retardation" 217 : 4408-4415, 2011

    26 C.J. Guo, "Existence of homoclinic orbits of superquadratic first-order Hamiltonian systems" 34 : 27-41, 2015

    27 P. Chen, "Existence and multiplicity of homoclinic solutions for second-order nonlinear difference equations with Jacobi operators" 39 : 5705-5719, 2016

    28 J. Mawhin, "Critical Point Theory and Hamiltonian Systems" Springer 1989

    29 T. S. He, "Constant-sign and sign-changing solutions for the Sturm-Liouville boundary value problems" 179 : 41-55, 2016

    30 Praveen Agarwal, "Certain Fractional Integrals and Image Formulas Of Generalized $\mathtt{k}$-Bessel Function" 대한수학회 33 (33): 423-436, 2018

    31 S. Elaydi, "An Introduction to Difference Equations" Springer 2005

    더보기

    동일학술지(권/호) 다른 논문

    동일학술지 더보기

    더보기

    분석정보

    View

    상세정보조회

    0

    Usage

    원문다운로드

    0

    대출신청

    0

    복사신청

    0

    EDDS신청

    0

    동일 주제 내 활용도 TOP

    더보기

    주제

    연도별 연구동향

    연도별 활용동향

    연관논문

    연구자 네트워크맵

    공동연구자 (7)

    유사연구자 (20) 활용도상위20명

    인용정보 인용지수 설명보기

    학술지 이력

    학술지 이력
    연월일 이력구분 이력상세 등재구분
    2026 평가 재인증평가 신청대상 (재인증)
    2020-01-01 등재 등재학술지 유지 (재인증) KCI등재
    2019-11-08 학회명변경 영문명 : The Korean Society For Computational & Applied Mathematics And Korean Sigcam -> Korean Society for Computational and Applied Mathematics KCI등재
    2017-01-01 등재 등재학술지 유지 (계속평가) KCI등재
    2013-01-01 등재 등재학술지 유지 (등재유지) KCI등재
    2010-01-01 등재 등재학술지 유지 (등재유지) KCI등재
    2008-02-18 학술지명변경 한글명 : Journal of Applied Mathematics and Infomatics(Former: Korean J. of Comput. and Appl. Math.) -> Journal of Applied Mathematics and Informatics
    외국어명 : Journal of Applied Mathematics and Infomatics(Former: Korean J. of Comput. and Appl. Math.) -> Journal of Applied Mathematics and Informatics
    KCI등재
    2008-02-15 학술지명변경 한글명 : Journal of Applied Mathematics and Computing(Former: Korean J. of Comput. and Appl. Math.) -> Journal of Applied Mathematics and Infomatics(Former: Korean J. of Comput. and Appl. Math.)
    외국어명 : Journal of Applied Mathematics and Computing(Former: Korean J. of Comput. and Appl. Math.) -> Journal of Applied Mathematics and Infomatics(Former: Korean J. of Comput. and Appl. Math.)
    KCI등재
    2008-01-01 등재 등재학술지 유지 (등재유지) KCI등재
    2006-01-01 등재 등재학술지 유지 (등재유지) KCI등재
    2004-01-01 등재 등재학술지 유지 (등재유지) KCI등재
    2001-01-01 등재 등재학술지 선정 (등재후보2차) KCI등재
    1998-07-01 등재 등재후보학술지 선정 (신규평가) KCI등재후보
    더보기

    학술지 인용정보

    학술지 인용정보
    기준연도 WOS-KCI 통합IF(2년) KCIF(2년) KCIF(3년)
    2016 0.16 0.16 0.13
    KCIF(4년) KCIF(5년) 중심성지수(3년) 즉시성지수
    0.1 0.07 0.312 0.02
    더보기

    이 자료와 함께 이용한 RISS 자료

    나만을 위한 추천자료

    해외이동버튼